# SDR DALA2025120208806

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 75,550 hours, 24,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 MOORING LINE LOOSE AT BOTTOM OF DOOR.   REMOVED SLIDE COVER STOWED MOORING LINE IN POUCH PER B757 AMM 25 -66 REINSTALLED BUSSEL COVER CHECKED ARMING SLIDE ACTION OPS LIKE NEW. (6582576)
